# SDR UALA2012091105100

- Difficulty date: September 10, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 62,334 hours, 23,321 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR HATCH CABLE BROKEN RIGHT SIDE REMOVED & REPLACED OVERWING RESERVOIR.  FUNCTION & OP CHECK GOOD IAW A320 MM. ON N-R V9746K.
